# SDR 97UAL900403

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7256U
- Make and model: Boeing 727222
- Aircraft serial: 21403
- Engine: Pwa JT8D15
- System (JASC): 3810 · Potable Water System
- Part: Air Compressor
- Part number: C7047M1
- Condition: Failed
- Location: Water Syst
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL THROUGH OUT CABIN.  *S/D*  FOUND WATER COMPRESSOR CB POPPED AND WOULD NOT RESET.  INSPECTED ALL CABIN LIGHTING AND ELECTRICAL SYSTEMS AND NO FAULTS WERE NOTED.  REPLACED THE AIR COMPRESSOR FOR THE WATER SYSTEM.
